MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 1.1 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR (RED,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 1.1 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR (RED,; STOPCOCK, I.V. SET
Catalog Number MC330375
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Used device was returned for evaluation.No damages or anomalies were noted.The set was leak tested per product specifications and a leak was observed at the bond area from the connector to shunt.The reported complaint can be confirmed; probable cause is due to a bond error during manual assembly in manufacturing.One new set was also received for evaluation; there was no leakage on the new set.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a 6.5" (17 cm) appx 1.1 ml, smallbore quadfuse ext set w/4 microclave¿ clear (red, purple, tpn rings), 0.2 micron filter, 1.2 micron filter, 4 clamps, check valve, luer which was reported to leak during patient use from the proximal connection point, right above (distal to the collar).There was patient involvement and reported delay in therapy; there was no adverse patient or operator consequences and no medical intervention required.This is report one of five.
 
Additional Manufacturer Narrative
Updated information from evaluation - there was a leak from the bond area between the quadfuse connector male luer of the back check valve on the used sets.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
6.5" (17 CM) APPX 1.1 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR (RED,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18696547
Report Number9617594-2024-00144
Device Sequence Number20614891
Product Code FMG
UDI-Device Identifier00887709085671
UDI-Public(01)00887709085671(17)280301(10)13551095
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330375
Device Lot Number13551095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown